Journal of Symbolic Logic 47 (2):451 (1982)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273164
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,431
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Hyper-Archimedean BL-Algebras Are MV-Algebras.Esko Turunen - 2007 - Mathematical Logic Quarterly 53 (2):170-175.
Boolean Deductive Systems of BL-Algebras.Esko Turunen - 2001 - Archive for Mathematical Logic 40 (6):467-473.
Boolean Products of R0-Algebras.Xiangnan Zhou & Qingguo Li - 2010 - Mathematical Logic Quarterly 56 (3):289-298.
Σ-Short Boolean Algebras.Makoto Takahashi & Yasuo Yoshinobu - 2003 - Mathematical Logic Quarterly 49 (6):543-549.
Semi-Cohen Boolean Algebras.Bohuslav Balcar, Thomas Jech & Jindřich Zapletal - 1997 - Annals of Pure and Applied Logic 87 (3):187-208.
On Well-Generated Boolean Algebras.Robert Bonnet & Matatyahu Rubin - 2000 - Annals of Pure and Applied Logic 105 (1-3):1-50.
Minimum‐Sized Infinite Partitions of Boolean Algebras.J. Donald Monk - 1996 - Mathematical Logic Quarterly 42 (1):537-550.
Boolean Algebras in Ast.Klaus Schumacher - 1992 - Mathematical Logic Quarterly 38 (1):373-382.
More on Cardinal Invariants of Boolean Algebras.Andrzej Rosłanowski & Saharon Shelah - 2000 - Annals of Pure and Applied Logic 103 (1-3):1-37.
Dense Subtrees in Complete Boolean Algebras.Bernhard König - 2006 - Mathematical Logic Quarterly 52 (3):283-287.
Free Nilpotent Minimum Algebras.Manuela Busaniche - 2006 - Mathematical Logic Quarterly 52 (3):219-236.
Finiteness Conditions and Distributive Laws for Boolean Algebras.Marcel Erné - 2009 - Mathematical Logic Quarterly 55 (6):572-586.
Some Boolean Algebras with Finitely Many Distinguished Ideals I.Regina Aragón - 1995 - Mathematical Logic Quarterly 41 (4):485-504.

Analytics

Added to PP index
2013-11-03

Total views
29 ( #349,104 of 2,373,492 )

Recent downloads (6 months)
2 ( #369,908 of 2,373,492 )

How can I increase my downloads?

Downloads

My notes